References

  1. Kövari T. On the maximum modulus and maximum term of functions analytic in the unit disc. J. London Math. Soc. 1966, 41, 129-137. doi: 10.1112/jlms/s1-41.1.129
  2. Kuryliak A.O., Ovchar I.Ye., Skaskiv O.B. Wiman type inequalities for entire Dirichlet series with arbitrary exponents. Mat. Stud. 2013, 40 (1), 108-112.
  3. Ovchar I.Ye., Skaskiv O.B. On the estimates of the Laplace integrals on the small parameter. Carpathian Math. Publ. 2011, 3 (1), 106-111. (in Ukrainian)
  4. Rosenbloom P.C. Probability and entire functions. In: Szegö G., Loewner Ch. (Eds.) Studies Math. Anal. and Related Topics. Calif. Univ. Press, Stanford, 1962, 325-330.
  5. Skaskiv O.B. On certain relations between the maximum modulus and the maximal term of an entire Dirichlet series. Math. Notes 1999, 66 (2), 223-232. doi: 10.1007/BF02674881 (translation of Mat. Zametki, 1999, 66 (2), 282-292 (in Russian))
  6. Skaskiv O.B., Trakalo O.M. Asymptotic estimations for Laplace type integrals. Mat. Stud. 2002, 18 (2), 125-146. (in Ukrainian)
  7. Suleimanov N.M. Wiman-Valiron type estimates for power series with finite radius of convergence and their accuracy. Dokl. Akad. Nauk USSR 1980, 253 (4), 822-824. (in Russian)

Refbacks

  • There are currently no refbacks.


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.